Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Kansas City, MO

May 31, 2013Leavenworth County, Kansas

NWS Kansas City, MO issued this flash flood warning at May 31, 2013, 3:47 AM CDT for Leavenworth County, Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2013, 3:47 AM CDT (08:47 UTC)
Expired
May 31, 2013, 8:00 AM CDT
In force
4 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

County Leavenworth County, KS

The radar

The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 08:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.8 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 753 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
753 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS53 KEAX 310847
FFWEAX
KSC103-311300-
/O.NEW.KEAX.FF.W.0012.130531T0847Z-130531T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
347 AM CDT FRI MAY 31 2013

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL LEAVENWORTH COUNTY IN NORTHEAST KANSAS...

* UNTIL 800 AM CDT

* AT 346 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. A WEATHER STATION IN TONGANOXIE HAS MEASURED AN INCH
  OF RAINFALL IN 20 MINUTES...AND ADDITIONAL THUNDERSTORMS ARE 
  EXPECTED TO PRODUCE TORRENTIAL RAINFALL THROUGH THE NEXT SEVERAL 
  HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASEHOR AND TONGANOXIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3920 9518 3921 9491 3910 9490 3908 9491
      3907 9518

$$

BOOKBINDER
1 follow-up statement
250 
WGUS73 KEAX 311144
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
644 AM CDT FRI MAY 31 2013

KSC103-311300-
/O.CON.KEAX.FF.W.0012.000000T0000Z-130531T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-
644 AM CDT FRI MAY 31 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL LEAVENWORTH
COUNTY UNTIL 800 AM CDT...

AT 637 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH TORRENTIAL RAINFALL HAD MOVED ACROSS THE 
LEAVENWORTH COUNTY EARLY THIS MORNING. RAIN GAUGES HAVE MEASURED 
RAINFALL AMOUNTS OF 2 TO 3 INCHES IN ONE HOUR.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASEHOR
AND TONGANOXIE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3920 9518 3921 9491 3910 9490 3908 9491
      3907 9518

$$

CUTTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at May 31, 12:20 AM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, May 31, 12:20 AM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1220 AM CDT Fri May 31 2013

.UPDATE...
Issued at 1000 PM CDT THU MAY 30 2013

Adjusted short term forecast for current radar/satellite/model
trends. Except for a few isolated cells over far nw MO and east
central KS looking quiet for a few more hours. However, already
seeing signs on satellite/radar over central KS. The rapid increase
of alto-cumulus clouds and elevated returns is signaling the rapid
redevelopment of the low level jet. The 00z NAM is noticeably
stronger with the h8 winds and this seems reasonable. The 00z NAM,
HRRR and RAP all generate rapid convective development on the nose of
the low level jet and spread it across east central KS and west
central MO during the pre-dawn hours. Heavy rains and near-severe
storms are expected between 08z-14z Friday over this region.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 325 PM CDT THU MAY 30 2013

Leading edge of storms should move east of the forecast area by 4 or
so leaving just the trailing stratiform area of rainfall with
embedded convection through the early evening. So through this
evening the chances of rain/embedded storms will diminish from west
to east. The focus then shifts to tonight for the possibility of
convection erupting in eastern Kansas and then spreading into
western Missouri. There is a quite a bit of uncertainty with how
things may evolve tonight as several short-range models keep things
quiet overnight. However, the more reliable HRRR, which has been
handling today's convection very well, has been consistent in
developing convection somewhere across northeastern Kansas and
moving into west central and northwestern Missouri. This roughly
corresponds to an area of strong isentropic lift with a focusing of
the LLJ depicted by the GFS. There should be enough instability and
shear to lead to storm organization so a few severe storms are
possible with large hail the biggest threat with damaging winds
possible as well. Will keep the flash flood watch going as is given
recent heavy rains across northern Missouri and persistent moderate
to heavy rain across the southern portions of the forecast and the
uncertainty with where any heavy rain may set up tonight. Some areas
within the watch area have good chance of seeing heavy rainfall
tonight and some much river flooding ongoing and already saturated
soils, it won't take much more rain to lead to rapid runoff and
flash flooding.

.LONG TERM...(Friday Night through Thursday)
Issued at 325 PM CDT THU MAY 30 2013

Cold front will slide through the forecast area Friday night,
pushing the threat for thunderstorms southeast of the area.
Elongated area of high pressure will build into much of the Plains
over the weekend providing dry conditions and comfortable
temperatures. Cold air advection on Saturday and Sunday will keep
highs in the upper 60 and lower 70s.

Warm air advection on the back side of this area of high pressure
will set the stage for an increase in rain chances next week.
Initial rain chances will begin early Tuesday when a weak shortwave
will eject into the Plains ahead of a deeper wave digging into the
Upper Midwest. This system will eventually drop a cold front and
associated chances for showers and thunderstorms into the area by
mid-week, though there are still considerable model differences with
the timing of this activity.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1220 AM CDT FRI MAY 31 2013

Scattered convection forming along a west-east band from central KS
into west central MO is likely the start of a convective complex that
will evolve overnight as the southerly low level jet over central KS
and OK ramps up. The 00z NAM and latest HRRR seem to have the nest
handle on the current situation and followed the general theme of
increasing convective activity into the terminals as we move into the pre-
dawn hours of Friday morning. With increasing confidence on a
convective complex forming have lowered ceilings into the MVFR
category with MVFR visibilities. Should the expected complex take
dead aim on any of the terminals the risk of IFR
ceilings/visibilities will increase...and most likely in the 10-13z
time period.

Should see convection drop off considerably by mid morning with
ceiling improving to VFR. Still the potential for late
afternoon/early evening re-development of convection but with
continued low confidence it will affect the KMCI/KMKC terminals.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through this evening FOR KSZ025-057-060-
     102>105.

MO...FLASH FLOOD WATCH through this evening FOR MOZ001>008-011>017-
     020>025-028>033-037>040-043>046-053-054.

&&

UPDATE...MJ
SHORT TERM...CDB
LONG TERM...Hawblitzel
AVIATION...MJ
Hazardous weather outlook, May 30, 7:12 PM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT THU MAY 30 2013

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
712 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE OUTLOOK AREA
THROUGH FRIDAY EVENING. THE FOCUS FOR THE HEAVIEST RAINFALL WILL BE
ACROSS AREAS GENERALLY SOUTH OF THE MISSOURI FROM EARLY FRIDAY
MORNING THROUGH FRIDAY EVENING. BUT RECENT HEAVY RAINFALL HAS
SATURATED SOILS ACROSS THE ENTIRE REGION AND ANY ADDITIONAL HEAVY
RAINS MAY LEAD TO FLASH FLOODING.

A BAND OF SCATTERED THUNDERSTORMS FROM SOUTHEAST NEBRASKA INTO
CENTRAL KANSAS IS EXPECTED TO REACH NORTHWEST MISSOURI AND EXTREME
NORTHEAST KANSAS BY MID EVENING. ALTHOUGH THESE STORMS ARE EXPECTED
TO WEAKEN A FEW STRONG STORMS ARE POSSIBLE.

LATER TONIGHT...AN UNSTABLE AIRMASS IS EXPECTED TO SPREAD BACK INTO
THE REGION. CONDITIONS MAY BECOME FAVORABLE FOR RAPID THUNDERSTORM
DEVELOPMENT ACROSS EASTERN KANSAS INTO WEST CENTRAL MISSOURI A FEW
HOURS AFTER MIDNIGHT. WHILE THERE IS A SMALL THREAT FOR THESE STORMS
TO BECOME SEVERE WITH LARGE HAIL THE PRIMARY THREAT WILL BE VERY
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY TO BE ONGOING FRIDAY MORNING...WITH THE
HEAVIEST ACTIVITY LIKELY ALONG AND SOUTH OF THE MISSOURI RIVER
VERY HEAVY RAINFALL AND SOME POTENTIAL FOR SEVERE WEATHER EXISTS
ACROSS THIS REGION THROUGHOUT THE DAY...WITH THE POTENTIAL FOR TWO TO
FOUR INCHES OF RAIN ACROSS CENTRAL PORTIONS OF MISSOURI AND EASTERN
KANSAS...INCLUDING THE KANSAS CITY AREA.

BY LATE AFTERNOON...SCATTERED STRONG TO SEVERE THUNDERSTORMS MAY
REFORM ALONG A WEAK FRONT OVER NORTHERN MISSOURI...ROUGHLY BETWEEN
KANSAS CITY AND ST.JOSEPH TO BETWEEN KIRKSVILLE AND MOBERLY. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT AND AGAIN ON MONDAY. IN
ADDITION...RAINFALL MEASUREMENTS...AS WELL AS OBSERVED FLOODING
REPORTS...ARE GREATLY APPRECIATED.

MJ

In the hours before

Special weather statement, May 31, 2:57 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT FRI MAY 31 2013

MOZ043-310830-
CASS MO-
257 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CASS COUNTY UNTIL
330 AM CDT...

AT 249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
DEVELOPING STRONG THUNDERSTORM NEAR RAYMORE...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  PLEASANT HILL AND STRASBURG.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 8 AM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3875 9449 3884 9448 3883 9412 3880 9412
      3869 9413
TIME...MOT...LOC 0757Z 272DEG 26KT 3878 9433

BOOKBINDER
Special weather statement, May 31, 3:12 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
312 AM CDT FRI MAY 31 2013

MOZ037-038-044-310900-
JACKSON MO-JOHNSON MO-LAFAYETTE MO-
312 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAFAYETTE...
NORTHWESTERN JOHNSON AND SOUTHEASTERN JACKSON COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 400 AM CDT...

AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENWOOD...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LONE JACK...PITTSVILLE AND LAKE LAFAYETTE.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA UNTIL 8 AM. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3883 9429 3884 9434 3889 9433 3900 9383
      3883 9381
TIME...MOT...LOC 0812Z 256DEG 31KT 3886 9424

BOOKBINDER
Special weather statement, May 31, 3:43 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
343 AM CDT FRI MAY 31 2013

KSZ103-104-MOZ028-029-037-310930-
CLAY MO-JACKSON MO-LEAVENWORTH KS-PLATTE MO-WYANDOTTE KS-
343 AM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PLATTE...EXTREME
NORTHERN JACKSON...SOUTHERN CLAY...WYANDOTTE AND SOUTHERN
LEAVENWORTH COUNTIES UNTIL 430 AM CDT...

AT 336 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TOPEKA TO
TONGANOXIE TO PARKVILLE...AND MOVING EAST AT 45 MPH.

HAIL UP TO DIME SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BASEHOR...WEATHERBY LAKE...PARKVILLE...TONGANOXIE...GLADSTONE...
  RIVERSIDE...CLAYCOMO...LIBERTY...BONNER SPRINGS...EXCELSIOR
  SPRINGS...NORTH KANSAS CITY...KANSAS CITY KANSAS...FERRELVIEW...
  PLATTE WOODS...LAKE WAUKOMIS...HOUSTON LAKE...OAKVIEW...
  NORTHMOOR...PLEASANT VALLEY AND GLENAIRE.

THESE STORMS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-70 IN KANSAS BETWEEN MILE MARKERS 410 AND 423.
  I-35 IN MISSOURI BETWEEN MILE MARKERS 5 AND 24.
  I-635 BETWEEN MILE MARKERS 5 AND 12.
  I-435 LOOP FROM MILE MARKERS 10 TO 27...36 TO 56.
  I-29 BETWEEN MILE MARKERS 0 AND 12.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3924 9516 3937 9421 3919 9425 3898 9518
TIME...MOT...LOC 0841Z 264DEG 39KT 3906 9542 3918 9475

BOOKBINDER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 3:43 AM CDTSpecial Weather StatementEAXLeavenworth, Wyandotte47 min
May 31, 4:00 AM CDTSevere Thunderstorm WarningEAXWyandotte45 min
May 31, 4:23 AM CDTFlash Flood WarningEAXWyandotte6 hr
May 31, 5:11 AM CDTFlash Flood WarningEAXJohnson, Leavenworth, Miami6 hr
May 31, 5:45 AM CDTSpecial Weather StatementEAXJohnson45 min
May 31, 5:52 AM CDTRiver Flood WarningEAXJohnson6 hr
May 31, 6:36 AM CDTRiver Flood WarningEAXJohnson7 hr
May 31, 7:15 AM CDTRiver Flood WarningEAXJohnson6 hr
May 31, 7:52 AM CDTRiver Flood WarningEAXLeavenworth27 hr
May 31, 8:10 AM CDTAreal Flood WarningEAXMiami28 hr
May 31, 11:00 AM CDTFlash Flood WarningEAXJohnson, Miami3 hr
May 31, 3:51 PM CDTSpecial Weather StatementEAXLinn39 min
May 31, 4:12 PM CDTSevere Thunderstorm WarningEAXLinn48 min
May 31, 5:00 PM CDTSevere Thunderstorm WarningEAXLinn45 min
May 31, 5:35 PM CDTFlash Flood WarningEAXLinn6 hr

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.